# SDR VNAA202306230011

- Difficulty date: May 10, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC670129422
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO.3, IN STA. WS 148 OF INTERNAL RH MAIN FUEL TANK.  CANISTER WELDED NO.3, IN STA. WS 148 OF INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. --
